# SDR CALA2024012500229

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) CORROSION ON MAIN DECK FLOOR BEAM STA 947.5 FROM RBL36-53 EXISTING REPAIR REMOVED AND REPLACED ON MAIN DECK FLOOR BEAM STA 947.5  FROM RBL 36"-53" ACCORDING TO BOEING SRM 53-70-51-2R-5 RE PAIR 5 PAR. 4 DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 413 5 NR 36553 WORK ACP BY V940458 INSP BY AQC008
